Bainbridge, M., Chen, D., Gendron, Q., Grushevsky, S. and Möller, M., in preparation.
Belorousski, P. and Pandharipande, R., A descendent relation in genus 2, Ann. Sc. Norm. Super. Pisa Cl. Sci.
29 (2000), 171–191.
Caporaso, L. and Sernesi, E., Recovering plane curves from their bitangents, J. Algebraic Geom.
12 (2003), 225–244.
Chen, D., Degenerations of abelian differentials, preprint, 2015, arXiv:1504.01983. 5.
Chen, D. and Tarasca, N., Loci of curves with subcanonical points in low genus, preprint, arXiv:1501.02235. 6.
Clader, E. and Janda, F., Pixton’s double ramification cycle relations, preprint, arXiv:1601.02871.
Cornalba, M., Moduli of curves and theta-characteristics, in Lectures on Riemann surfaces (Trieste, 1987), pp. 560–589 (World Scientific Publications, 1989).
Eisenbud, D. and Harris, J., The Kodaira dimension of the moduli space of curves of genus ⩾ 23, Invent. Math.
90 (1987), 359–387.
Eskin, A., Masur, H. and Zorich, A., Moduli spaces of abelian differentials: the principal boundary, counting problems and the Siegel-Veech constants, Publ. Math. Inst. Hautes Études Sci.
97 (2003), 61–179.
Eskin, A. and Okounkov, A., Asymptotics of the numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differential, Invent. Math.
145 (2001), 59–103.
Faber, C. and Pandharipande, R., Relative maps and tautological classes, J. Eur. Math. Soc (JEMS)
7 (2005), 13–49.
Farkas, G., The birational type of the moduli space of even spin curves, Adv. Math.
223 (2010), 433–443.
Fulton, W., Intersection Theory (Springer, Berlin, 1984).
Gendron, Q., The Deligne–Mumford and the incidence variety compactifications of the strata of
, preprint, arXiv:1503.03338.
Graber, T. and Pandharipande, R., Constructions of nontautological classes on moduli spaces of curves, Michigan Math. J.
51 (2003), 93–109.
Hain, R., Normal Functions and the Geometry of Moduli Spaces of Curves (ed. Farkas, G. and Morrison, I.), Handbook of Moduli, Volume I, pp. 527–578 (International Press, 2013).
Hilton, H., Plane Algebraic Curves (Clarendon, Oxford, 1920).
Janda, F., Pandharipande, R., Pixton, A. and Zvonkine, D., Double ramification cycles on the moduli spaces of curves, preprint, arXiv:1602.04705.
Janda, F., in preparation.
Kiem, Y.-H. and Li, J., Localizing virtual classes by cosections, J. Amer. Math. Soc.
26 (2013), 1025–1050.
Kontsevich, M. and Zorich, A., Connected components of the moduli spaces of abelian differentials with prescribed singularities, Invent. Math.
153 (2003), 631–678.
Masur, H., Interval exchange transformations and measured foliations, Ann. of Math. (2)
115 (1982), 169–200.
Pandharipande, R., Pixton, A. and Zvonkine, D., Relations on M
via 3-spin structures, J. Amer. Math. Soc.
28 (2015), 279–309.
Pixton, A., Double ramification cycles and tautological relations on
, preprint, 2014.
Polishchuk, A., Moduli spaces of curves with effective r-spin structures, in Gromov–Witten Theory of Spin Curves and Orbifolds, Contemporary Mathematics, Volume 403, p. 20 (American Mathematical Society, Providence, RI, 2006).
Sauvaget, A. and Zvonkine, D., in preparation.
Veech, W. A., Moduli spaces of quadratic differentials, J. Anal. Math.
55 (1990), 117–171.
Wolpert, S., Infinitesimal deformations of nodal stable curves, Adv. Math.
244 (2013), 413–440.